Research Repository

Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators

Barnett, Neil S and Cheung, Wing Sum and Dragomir, Sever S and Sofo, Anthony (2009) Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators. Computers and Mathematics with Applications, 57 (2). pp. 195-201. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

Some Ostrowski and trapezoid type inequalities for the Stieltjes integral in the case of Lipschitzian integrators for both Hölder continuous and monotonic integrals are obtained. The dual case is also analysed. Applications for the midpoint rule are pointed out as well.

Item Type: Article
Uncontrolled Keywords: ResPubID17561. Ostrowski’s inequalities, Ostrowski type inequalities, majorisation type inequalities, majorisation theory, integral inequalities, Stieltjes integral, quadrature rules, mid-point rule, midpoint rule, trapezoidal rule, trapezoid type inequalities, monotonic integrals, integrators
Subjects: SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 31 Aug 2011 02:45
Last Modified: 31 Aug 2011 02:45
URI: http://vuir.vu.edu.au/id/eprint/4137
ePrint Statistics: View download statistics for this item
Citations in Scopus: 11 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar